Vaser Lipo Complications and Side Effects
- Asked 4 years ago
What sort of side effects or after-effects are common with Vaser Liposelection? How long do side effects normally last, and how do I know if I need to go back to the doctor? Are there any specific problems that are a definite danger sign?
Are there side effects or after effects of VASER lipo?
While I do personally believe that the VASER represents the safest and most effective tool for accomplishing lovely, natural improvements in body contour, it is critically important for you to realize that the tool used is not nearly important as the surgeon using it on you.
The surgeon you choose will make a much greater difference on the outcome you achieve, AND on the risk of having a complication.
I think that too many people make the mistake of believing that with the latest liposuction machine in their hand, ANYONE (for example an eye doctor or gynecologist) could achieve a safe and pleasing outcome for them- but unfortunately this is not the case.
Find a surgeon certified by The American Board of Plastic Surgery (how to know?- check here: https://www.abplsurg.org/ModDefault.aspx?section=PubFind)
If you find a surgeon with the above credentials and some experience using the VASER, your risk of complications is very low, and the chances of being happy with your outcome very high. The most common problems are very minor ones that take care of themselves over time, like swelling that takes a bit longer to go away than the patient would have preferred. Skin irregularities are extremely rare with the VASER, but again, the technique and my education, training, and experience as a Board Certified Plastic Surgeon are part of the reason why.
Web reference: http://www.DrArmandoSoto.com
Issues relative to Vaser Liposelection are mainly the same as with Liposuction in general. One difference is that there tends to be drainage from the incision sites for a day or so after surgery. One good thing is I rarely seen any skin irregularities anymore. I have been doing liposuction for over 20 years and have used Vaser exclusively for many years now. I personally am convinced that results are better with Vaser.
I believe it untrue that there is no pain, bruising, or swelling, but it is true that these issues are reduced. Patients feel and look better quicker, especially if they combine pre and post-op Endermologie. Using Vaser properly takes some time so there is a learning curve. It took me awhile to really learn how to get the most out of this technology. I would suggest you make sure the plastic surgeon you consult with has adequate experience with the equipment to take full advantage of all Vaser has to offer.
Common Vaser Liposelection side effects
To directly answer your question which asks for specific Vaser side effects. Burns! Any ultrasonic liposuction including Vaser (low power ultrasonic) can cause a second or even third degree burn. Otherwise the other frequent side effects from any type of liposuction can apply. I find the Vaser useful primarily in re do liposuction, male chest liposuction (gynecomastia), back areas where the fatty tissue is more fibrotic. Some of the drawbacks to Vaser is no skin tightening, slightly more bleeding and ecchymosis causing a longer healing ( these are my personal findings). Regards.
Recent Vaser Liposuction Reviews
Vaser Liposuction Photos
Side effects after VASER
VASER liposuction is an extremely safe procedure. Side effects are rare. Some of the common after effects include swelling which can last up to 3 months. Numbness is the area which was liposuctioned can last 6-8 weeks, but usually resolves. In my practice, I have not seen any burns on the skin, but this is sometimes reported as a side effect after Vaser liposucion. I have also not seen any infection after VASER. I, however, leave many of the skin port holes open to drain. This seems to prevent infection and fluid collections from forming under the skin. Uneveness or area of skin irregularites is also rare after VASER and is much more common with traditional liposuction.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.